# SDR CA980928006

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 12438116
- Condition: Broken
- Location: Nlg
- Component: 1243610221
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE STEERING COLLAR BROKE.   AIRCRAFT LANDED OK.  NEW PART APPEARS TO BE OF A HEAVIER MATERIAL.
